New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

firebird227
New Member


Date Joined Jun 2011
Total Posts : 18
   Posted 6/19/2011 2:00 PM (GMT -6)   
I'm doing better since I last posted here about depression and frequent panic attacks. I lost weight recently and then was put on Citalopram as an anti-depressant. I feel like I'm starting to recover psychologically and emotionally but today I seem to be feeling some strong physical effects. I'm not sure if this is a result of just my recent bad health kicking in or if it's the medicine I'm taking. Today all day long I feel really weak and I can barely walk. I'm shaky and my knees almost buckle when I move. Earlier even a glass of water seemed heavy. My hands are always shaking at least a little bit and this isn't normal for me.

Should I be concerned or just wait it out and see if I get back to normal? For the time being I'm just trying to take it easy (easier said than done).

getting by
Forum Moderator


Date Joined Sep 2007
Total Posts : 42436
   Posted 6/19/2011 2:19 PM (GMT -6)   
You are doing the right thing, taking it easy. Take it one day at a time also. If you just started this medication, try to give it a couple of weeks for the side effects to go away. But if they become really bothersome, let your doctor know. You may not be able to tolerate it. I went through a lot of meds before I found what worked for me. What kind of recent bad health did you have? Did you have a bug or something like that? Just curious.

I sure do hope that you feel better soon. But give it a couple of weeks, then it takes six to eight weeks for the med to reach it's full potential. I know, frustrating to say the least, but it takes time and patience to get better. Keep up the good work.

Hugs, Karen
Moderator-Depression and fibromyalgia


fibromyalgia, Chronic fatigue, depression, allergies

firebird227
New Member


Date Joined Jun 2011
Total Posts : 18
   Posted 6/19/2011 2:41 PM (GMT -6)   
Well, the recent bad health was my weight loss and loss of appetite due to the depression that got a lot worse in the past month. For at least the past 5 years I've been under constant emotional stress with no methods of handling it besides just feeling a ton of stress all the time. It usually made me constantly tense in my back and shoulders. When it finally became too much I went to the doc. That was about a week ago, so now starts the recovery.

I just find it strange that I didn't feel this fatigued sooner, back when I was eating less than I'm eating now and barely sleeping at all. I finally ate something resembling a full meal and got my 8 hours of sleep and NOW I'm feeling fatigued?

I think it will pass though, or I hope it will. If not, I'll head back to the doctor.
New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, June 21, 2018 12:25 PM (GMT -6)
There are a total of 2,974,133 posts in 326,156 threads.
View Active Threads


Who's Online
This forum has 161230 registered members. Please welcome our newest member, JoyfulInquisitor.
480 Guest(s), 11 Registered Member(s) are currently online.  Details
trekkar, Dimitri71, Confused2910, Serenity Now, Girlie, Garion, Sara14, lennep123, quincy, suttie, Crazyick